# SDR SWAA2022100546468

- Difficulty date: September 29, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP; OVERHEAD BIND 11DEF EMERGENCY LIGHT INOP OVERHEAD BIND 11DEF / [01] RELAMPED EMERGENCY LIGHT AT OVERHEAD BIN 11DEF AS PER B737 AMM 33-51-03-960-801. TEST OK;[02] VERIFIED STEP 1.
